# SDR GTIA9700063

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 16 FORWARD HAS LIGHT CORROSION BETWEEN DOUBLER AND FORWARD END OF PANEL, ALSO, CRACK FROM FASTENER TO OUTSIDE OF PANEL.  INSIDE IS MISSING INSULATION AND HAS LOOSE TAPE.  BLENDED CORROSION (.002 REMOVED PER 51-10-3, WITHIN LIMITS PER 51-10-1).  FABRICATED AND INSTALLED DOUBLER PER 55-01, FIGURE 2.  INSTALLED INSULATION (3 EACH) PER MM 25-22-0.  (M)
